# SDR TWAA9915501

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Bs 1085
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO THE GATE FROM TAXI FOR A NAVIGATION SYSTEM PROBLEM.  DURING TROUBLESHOOTING SOME POPPED CIRCUIT BREAKERS FOR LIGHTING  FOUND POPPED IN THE LOWER ELECTRONIC COMPARTMENT, WOULD NOT RESET.  MINUTES LATER A PASSENGER REPORTED A POPPING NOISE ABOVE SEAT ROW 29, LEFT SIDE OF CABIN.  A MECHANIC CHECKING THE SOUND OPENED THE COVE LIGHT PANEL AND FOUND SMOKE.  FANNING THE AREA TO CLEAR THE SMOKE, A  SMALL FLAME DEVELOPED.  THE MECHANIC USED HIS HAND TO EXTINGUISH THE FLAME.  PASSENGERS WERE DEPLANED.  SOME 19 WIRES WERE DAMAGED AT STA 1085, LBL 53, WL 305, BUNDLE 6035.  REPLACED SECTION OF DAMAGED WIRES PER STD PRACTICES 20-41-01 AND 20-51-01.  CHECK-C 10-29-99.
